# SDR FDEA201501210250

- Difficulty date: January 21, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 93,562 hours, 26,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA71571
- Condition: Cracked
- Location: Bs 1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE BS 1701 SKIN CORRODED & CRACKED UNDER RUB STRIP.  REPAIRED SKIN IAW SRM 53-20-00 FIG 6.  CLASS 1 REPAIR.
